Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sam1991

Member
  • Posts

    42
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hey all, I Finnish accutane in 4 days YES!!! Now here's my problem. I have small red marks on my cheeks were acne used to be. My cheeks get slightly red in the sun (i wear spf 30) and after shower .etc what should i use too get rid of the red marks on my cheeks and to prevent my whole cheeks from heating up? i was thinking aloe Vera any opinions?
  2. im on 60mg like you 3x 20mg pills my derm told me to take 1 in the morning / breakfestime and 2 at dinner time been good so far he told me that was the best way
  3. i used to wear a moisturizer with spf and it had a bit of tint in it i dont see what the problem is
  4. woa you started on 80mg? i started on 20 then 40 know 60 anyway use a Moisturizer with spf 30 and try avoid the sun where possible, drinking lots of water alos helps
  5. Im kinda like you EVERYONE who is one accutane has to apply a moisturizer with spf (i use QV face w/ spf30) the sun makes your face red very easily due to accutane making your skin sensitive if you dont want a moisturizer then just use sensitive sunscreen with spf.30 after you skins starts to clear up, your scars will slowly start to fade
  6. Woa i thought i was the only one who got that. In the morning or whenever i put on moisturizer on my face, my nose becomes so dam oily like i just ran a marathon, but its only my nose but the oil is thin and clear and easy to wip off
  7. See a different Derm and get on Accutane I used to feel like you, but not after i started taking Accutane
  8. you shoudlnt fall pregant while on your treatment or 6 months after your treatment. but i reckon the longer you wait the safer you will be. say 1YR
  9. UPDATE: Biorevive is the Australian company that imports this stuff from Germany, so it might be called something different in other countries i don't know
  10. Ive got the best solution! Dove Tinted Moisturiser (i think its natural) but it makes your skin look nice
  11. I was like you! my skin went clear fast but it left tiny red spots which just had to fade
  12. Accutane makes your very sensitive to the SUN!!!! i get some tiny freckles that i usualy dont get. So wear a hat! Lots of Sunscree LOTS Clothes .etc
  13. Not aimed at the OP but hell this type of crap made me scared when i was considering going on accutane!! but now i never look back as my skin has never been so clear ever!
×